# SDR AU001043

- Difficulty date: October 30, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Cracked
- Location: Te Flap
- Part time: 7,594 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ACTUATOR HOUSING CRACKED. LOSS OF HYDRAULIC FLUID.
